# SDR FDEA201908161905

- Difficulty date: August 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 98,975 hours, 42,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Door Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR PRESSURE TEST LIGHT INOP.     REPLACED LIGHT ASSY. OP CK OK PER M/M 33-10
